# SDR CALA2025052704969

- Difficulty date: May 23, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N28478
- Make and model: Boeing 737924ER
- Aircraft serial: 31649
- Aircraft time: 36,509 hours, 13,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: 111A7202
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING STRIKE PLATE COMMON TO FWD O/B LATCH ON DOOR 192DR, DAMAGE WAS FOUND ON FRAME LOCATION UNDER STRIKE PLATE. DAMAGE AREA ON LOWER CHORD OF BEAM AT PANEL 192DR FWD OUTBOARD LATCH STRIKER WAS REPAIRED I/R/W SRM 57-10-13-2R-3 REPAIR 3, REFERENCE BAM 002669449 FOR WORK PERFORMED AND REQUIRED INSPECTION SIGNOFFS. VERIFIED ESFR ENTRY.
